Remarks on some combinatorial determinants
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 307-312
Printed September 1, 2008
Sangtae Jeong
Inha University
Abstract : In this note we first give a simple, direct proof of a combinatorial determinant involving the usual higher derivatives and then obtain a corresponding result in positive characteristic.
Keywords : determinants, Hasse-Teichm\"uller derivatives, Wronskian, formal power series
MSC numbers : Primary 15A15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd